# SDR CA040921001

- Difficulty date: April 8, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 13,722 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 5540 · Rudder Structure
- Part: Torque Tube
- Part number: 40040009
- Condition: Corroded
- Location: Rudder
- Part time: 13,722 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INTERNAL INSPECTION OF RUDDER REVEALED SURFACE CORROSION AND SURFACE PITTING. TORQUE TUBE REPLACED WITH NEW P/N 40040-009.
